Facebook Pixel

Would like to know if I can be pregnant.

By August 30, 2011 - 12:03am
Rate This

I took birth control pills throughout July and had my period last week of the month. The first week of august I took the pill for a week and stopped cuz I I felt sick. A week later I had a horrible stomach virus. For some reason I started bleeding from my vagina a lot for a few days. It's now been about 35 days since my last period in July. Could I be pregnant cuz I did have sex 2 times. Or am I skipping my period due to my stomachs virus. Just a note my doctor was surprised I was bleeding from my vagina due to stomach virus. I'm just not ready to be pregnant. And don't know what to do as I have no option but to have the baby in my country.

Add a Comment2 Comments

Hello rosa. After I started my new pack of pills in aug I stopped after one week. I did not resume. I just hope my period is coming soon...

August 30, 2011 - 10:20pm

Hi Ladyjane919,

The bleeding you experienced was not due to your stomach virus, it was likely caused by the fact that you took your pills for a week and then stopped...making your body think that you were already on your placebo week. Did you resume taking your pills? You will probably get your next period again when you reach your placebo week again. Technically, your body thinks that your last period was not in July but rather the second week of august. If you had unprotected sex and it has been longer than two weeks, then you can also test for pregnancy.

Best Wishes,


August 30, 2011 - 8:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.